Mila Stojakovic, Ph.D.

Full Professor

Probability and Statistics

e-mail: milast@eunet.rs, mila@uns.ac.rs

home page: http://imft.ftn.uns.ac.rs/~mila

 

Personal data

  • B. Sc. University of Novi Sad, 1975
  • M. Sc. University of Belgrade, 1978
  • Ph. D. University of Novi Sad, 1980

Courses

Analysis, Probability, Statistics, Random Processes, Operation Research

Area of research

Probability, Fuzzy Sets, Fixed Point Theory

Selected Publication

M. Stojakovic, Fixed point theorems in probabilistic metric spaces, Kobe Journal of Mathematics, 2(1985), 1-9.

M. Stojakovic, A common fixed point theorem for the commuting mappings, Indian Journal of Pure and Applied Mathematics, 17,4(1986), 466-475.

M. Stojakovic , Common fixed point theorems in complete metric and probabilistic spaces, Bulletin of the Australian Mathematical Society, 36(1987), 73-88.

M.Stojakovic, On some classes of contraction mappings, Mathematica Japonica, 33,2(1988),311-318.

M. Stojakovic, Fuzzy conditional expectation, Fuzzy Sets and Systems 52,1(1992), 53-61.

M. Stojakovic, Coincidence point for multivalued mappings in probabilistic spaces, Mathematica Japonica, 40,2(1994), 1-6.

M. Stojakovic , Fuzzy random variable, expectation, martingales, Journal of Mathematical Analysis and Applications, 184,3(1994), 594-606.

M. Stojakovic, Fuzzy valued measure, Fuzzy Sets and Systems, 65(1994), 353-356.

M. Stojakovic, Fuzzy martingales-simple form of fuzzy process, Stochastic Analysis and Application, 14,3(1996), 355-368.

M. Stojakovic, Z. Stojakovic, Addition and series of fuzzy sets, Fuzzy Sets and   Systems, 83(1996)341-346.

M. Stojakovic , Z. Stojakovic, Support functions for fuzzy sets, Proceeding of the Royal Society, London, 452(1996), 421-438.

M. Stojakovic, Representation of fuzzy valued mappings by the sequence of of single valued mappings, Fuzzy Sets and Systems, 98(1998), 375- 381.

M. Stojakovic, Decomposition and representation of fuzzy valued measure, Fyzzy Sets and Systems, 112(2000), 251-256.